On the theory of boundary value problems with boundary functions
Doklady Akademii Nauk, Tome 307 (1989) no. 6, pp. 1318-1322
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_307_6_a7,
author = {N. Yu. Kapustin},
title = {On the theory of boundary value problems with boundary functions},
journal = {Doklady Akademii Nauk},
pages = {1318--1322},
year = {1989},
volume = {307},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_307_6_a7/}
}
N. Yu. Kapustin. On the theory of boundary value problems with boundary functions. Doklady Akademii Nauk, Tome 307 (1989) no. 6, pp. 1318-1322. http://geodesic.mathdoc.fr/item/DAN_1989_307_6_a7/